ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Note on the Similarity Solutions of Unsteady Jets in Rotating Fluids

Narayanan, AS and Devanathan, R (1986) Note on the Similarity Solutions of Unsteady Jets in Rotating Fluids. In: Acta Mechanica, 60 (3-4). pp. 241-250.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (431Kb) | Request a copy
Official URL: http://www.springerlink.com/content/g2ww295k650086...

Abstract

The structure of time dependent jets in rotating fluids using similarity transformations is studied theoretically for which exact solutions are discussed. Approximate solution using a modified yon Mises transformation is also explored.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Feb 2010 09:32
Last Modified: 19 Sep 2010 05:35
URI: http://eprints.iisc.ernet.in/id/eprint/20951

Actions (login required)

View Item View Item